# SDR UIEA2019120906035

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 61,493 hours, 43,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 970-1021
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SEVERAL AREAS ON UPPER SURFACE OF KEEL WEB, STA 970-1021 APPROX.( REPAIRED DAMAGE IAW AMES DOCUMENTS 47389REA09 AND 47389REA07, SEE PARTIAL WORK ACCOMPLISHED AND PARTIAL WORKSHEET #7 PAGES 1-8.     PN: 145T8612-1; KEEL BEAM WEB )
